Alert archive / Kentucky / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 73, NWS Jackson, KY

May 11, 20086 counties in Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at May 11, 2008, 9:25 AM EDT for 6 counties in Kentucky. It was in force for 35 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2008, 9:25 AM EDT (13:25 UTC)
Expired
May 11, 2008, 10:00 AM EDT
In force
35 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon

Counties Bath County, KY, Fleming County, KY, Menifee County, KY, Montgomery County, KY, Powell County, KY, Rowan County, KY

The radar

The Jackson,KY radar (KJKL), 69 km from the middle of the area, began a volume at 13:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 9:28 AM EDTTSTM WND DMGClay City, KYLARGE TREE LIMB TORN OFF 5 INCHES IN DIAMETER
May 11, 9:47 AM EDTTSTM WND DMG3 N Morehead, KYNUMEROUS TREES DOWN ON HWY 377 AND MULTIPLE CAR ACCIDENTS
May 11, 9:48 AM EDTTSTM WND DMGClay City, KYNUMEROUS TREE BRANCHES TORN OFF ALONG SPOUT SPRINGS ROAD. BRANCHES WERE BETWEEN 2 TO 5 INCHES IN DIAMETER. ONE TREE DOWN ON KY HIGHWAY 2001.
May 11, 9:50 AM EDTTSTM WND DMGMount Sterling, KYNUMEROUS TREES DOWN COUNTY WIDE BLOCKING ROADS. WORST HIT IS BETWEEN MOUNT STERLING AND JEFFERSON. ANOTHER AREA HARD HIT IS CARGO
May 11, 9:55 AM EDTHAIL 0.75Morehead, KYPENNY SIZE HAIL
May 11, 9:55 AM EDTHAIL 0.88Morehead, KYPENNY TO NICKEL SIZE HAIL
May 11, 9:57 AM EDTHAIL 1.75Hays Crossing, KYGOLFBALL HAIL LASTED ABOUT 3 MINUTES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2008-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2008-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
652 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KJKL 111324
SVRJKL
KYC011-069-165-173-197-205-111400-
/O.NEW.KJKL.SV.W.0073.080511T1325Z-080511T1400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
925 AM EDT SUN MAY 11 2008

THE NATIONAL WEATHER SERVICE IN JACKSON KY
HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BATH COUNTY IN EAST CENTRAL KENTUCKY...
  EASTERN FLEMING COUNTY IN EAST CENTRAL KENTUCKY...
  NORTHWESTERN MENIFEE COUNTY IN EAST CENTRAL KENTUCKY...
  MONTGOMERY COUNTY IN EAST CENTRAL KENTUCKY...
  WESTERN POWELL COUNTY IN EAST CENTRAL KENTUCKY...
  ROWAN COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 1000 AM EDT

* AT 919 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SPOUT SPRINGS...OR 7 MILES WEST OF STANTON...AND MOVING NORTHEAST
  AT 56 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  JEFFERSONVILLE...BEAN...CAMARGO AND LEVEE BY 930 AM EDT...
  HOPE...LUCKY STOP...WALKERS CROSSING AND CLAY LICK BY 935 AM EDT...
  CROOKS AND PRESTON BY 940 AM EDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

LAT...LON 3793 8400 3800 8402 3848 8361 3844 8357
      3843 8350 3834 8334 3832 8332 3827 8331
      3778 8392 3780 8397 3785 8398 3785 8404
TIME...MOT...LOC 1325Z 225DEG 49KT 3790 8392

$$

RICHEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 7:45 AM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, May 11, 7:45 AM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
745 AM EDT SUN MAY 11 2008

.SHORT TERM.../TODAY THROUGH TUESDAY/

A DEVELOPING STORM SYSTEM IS LOOKING RATHER IMPRESSIVE ON THE SURFACE
CHART. AT 06Z...A STRONG 991 MB LOW WAS OVER WESTERN ILLINOIS...WITH
A COLD FRONT TRAILING SOUTH INTO WESTERN KENTUCKY TO MISSISSIPPI. THE
CONVECTION OUT AHEAD OF THE FRONT HAS LOST MUCH OF ITS LIGHTNING OVER
KENTUCKY...WITH THE CONVECTION OVER TENNESSEE AND POINTS SOUTH THE
MOST IMPRESSIVE. EXPECTING SHOWERS AND A FEW THUNDERSTORMS TO
CONTINUE TO WORK EAST ACROSS THE AREA THIS MORNING. SHOWERS WERE
ALREADY IN THE WESTERN PORTIONS OF OUR CWA. AS THE FRONT MOVES EAST
TODAY WE SHOULD SEE REDEVELOPMENT OF THUNDERSTORMS THIS MORNING INTO
THE AFTERNOON. WILL CONTINUE TO HIGHLIGHT A SEVERE THUNDERSTORM
POTENTIAL TODAY...WITH CAPES RANGING FROM NEAR 1000 TO 2000
J/KG...AND LI/S -2 TO -4 AS THE FRONT MOVES THROUGH. A DRY SLOT
BETWEEN THE PREFRONTAL PRECIP AND THE FRONT ITSELF SHOULD HELP THE
ATMOSPHERE DESTABILIZE AS WELL. WILL MENTION A THREAT FOR LARGE HAIL
AND DAMAGING WINDS IN THE FORECAST AND IN THE HWO. WITH GOOD SPEED
AND DIRECTIONAL SHEAR...AN ISOLATED TORNADO CANNOT BE RULED OUT AS
WELL. EVEN OUTSIDE OF ANY THUNDERSTORMS...EXPECTING OCCASIONAL WIND
GUSTS TO 45 MPH OVER MUCH OF THE AREA WITH STRONG WINDS JUST ABOVE
THE SURFACE. WITH THIS IN MIND...WILL ISSUE A WIND ADVISORY FOR OUR
AREA RUNNING FROM 10 AM THROUGH 8 PM THIS EVENING. WILL STILL SEE
SOME DECENT GUSTS IN THE HIGHEST TERRAIN THIS EVENING IN THE
EAST...BUT THESE SHOULD BE BELOW ADVISORY CRITERIA WIND SPEEDS. H5
LOW WITH PLENTY OF MOISTURE AND LIFT WILL BE MOVING INTO THE AREA
LATE TODAY AND TONIGHT...AND WILL GO WITH CATEGORICAL POPS FOR
SHOWERS. THE LOW WILL SLOWLY EXIT MONDAY AND MONDAY EVENING...WITH
POPS GRADUALLY TAPERING DOWN DURING THIS PERIOD. TUESDAY SHOULD BE
DRY AND MOSTLY SUNNY WITH HIGH PRESSURE BUILDING IN.

.LONG TERM.../TUESDAY NIGHT THROUGH SATURDAY/

STILL SOME DISAGREEMENT IN THE MODELS LATER IN THE EXTENDED PERIOD.
IN GENERAL...FOLLOWED A LITTLE CLOSER TO THE ECMWF...WHICH WAS ALSO
CLOSER TO THE EARLIER HPC MANUAL PROGS. EXPECTING A COLD FRONT TO
MOVE EAST ACROSS THE AREA ON WEDNESDAY...AND HAVE INCREASED POPS TO
LIKELY FOR THIS PERIOD. THE FRONT SHOULD BE MOVING JUST EAST OF THE
AREA LATER WEDNESDAY NIGHT INTO THURSDAY...AS A WAVE DEVELOPS ALONG
IT. WILL TAPER POPS DOWN TO THE CHANCE RANGE WEDNESDAY NIGHT INTO
THURSDAY WITH THIS SYSTEM CLOSE BY. WILL NOT MENTION OF THUNDER
THURSDAY NIGHT THROUGH SATURDAY...AS WE SHOULD BE ON THE WEST SIDE OF
THE FRONTAL SYSTEM AND SLOW MOVING FRONTAL WAVES. WILL KEEP THE
CHANCE OF SHOWERS IN THE FORECAST HOWEVER. PLENTY OF UNCERTAINTY
STILL EXISTS WITH EXACT POSITION OF THE FRONT AND WAVES.

&&

.AVIATION.../12Z TO 12Z/...UPDATED

DAYLIGHT SHOULD PROMPT A MORE MIXED BOUNDARY LAYER SO HAVE DROPPED
THE WIND SHEAR WITH THIS ISSUANCE AND ADDED GUSTS OF 25 TO 30 KTS TO
THE TAFS. A DEVELOPING COLD FRONT IS SPINNING TOWARD EASTERN KENTUCKY
AND THIS SHOULD BE THE MAIN FOCUS FOR SHOWERS AND THUNDERSTORMS TODAY.
HAVE TIMED THESE ACROSS THE CWA FROM MID MORNING INTO EARLY
AFTERNOON. THE STORMS WILL CONTAIN CIGS AND VIS DOWN TOWARD IFR WHILE
THE WIND GUSTS BECOME MORE ROBUST. FOLLOWING THE FRONT...LINGERED
THE POSSIBILITY OF A STRAY THUNDERSTORM BEFORE SUNSET. LATER THIS
EVENING EXPECT THE WINDS TO SETTLE DOWN SOMEWHAT FROM THE WEST TO
NORTHWEST BUT STILL OCCASIONAL GUST. ALSO HAVE BROUGHT THE PREVAILING
CIGS DOWN WITH ONGOING LIGHT SHOWERS BENEATH THE WRAP AROUND
MOISTURE FROM THE STRONG AND DEEP SFC LOW PRESSURE AREA PULLING OUT
OF THE OHIO VALLEY.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR KYZ044-050>052-
058>060-068-069-079-080-083>088-104-106>120.

&&

SHORT TERM...WJM
LONG TERM....WJM
AVIATION...GREIF
Hazardous weather outlook, May 11, 4:25 AM EDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
425 AM EDT SUN MAY 11 2008

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-121100-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...
HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
INEZ...PIKEVILLE
425 AM EDT SUN MAY 11 2008

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

A STRONG COLD FRONT WILL MOVE ACROSS THE AREA TODAY. SHOWERS AND
THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF THE FRONT. SOME OF THE
STORMS COULD BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS BEING THE
MAIN THREATS...HOWEVER AN ISOLATED TORNADO CANNOT BE RULED OUT. IN
ADDITION...OUTSIDE OF ANY THUNDERSTORMS...WINDS ARE EXPECTED TO GUST
TO 45 MPH AT TIMES TODAY. GUSTS UP TO 50 MPH ARE POSSIBLE IN THE
HIGHER TERRAIN NEAR THE VIRGINIA BORDER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS ARE POSSIBLE AT TIMES FROM TUESDAY NIGHT THROUGH
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT WIND DAMAGE OR HAIL TO THE NATIONAL
WEATHER SERVICE IN JACKSON TODAY.

WJM

In the hours before

Special weather statement, May 11, 4:41 AM EDT, 4 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
441 AM EDT SUN MAY 11 2008

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-111530-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...
HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
INEZ...PIKEVILLE
441 AM EDT SUN MAY 11 2008

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS
EVENING...

...SEVERE THUNDERSTORMS POSSIBLE TODAY...

A STRONG COLD FRONT WILL SWEEP ACROSS THE AREA TODAY...BRINGING
SHOWERS AND THUNDERSTORMS WITH IT. SOME OF THE THUNDERSTORMS COULD BE
SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN
THREATS...HOWEVER AN ISOLATED TORNADO CANNOT BE RULED OUT. THE TIME
FOR THE GREATEST RISK OF SEVERE WEATHER WILL BE FROM LATER THIS
MORNING THROUGH AROUND LUNCHTIME ALONG AND WEST OF A LINE FROM
FLEMINGSBURG TO LONDON. TO THE EAST OF THIS LINE...THE GREATEST
THREAT WILL BE FROM LATER THIS MORNING THROUGH EARLY AFTERNOON. THE
THREAT WILL PERSIST FROM LATER THIS MORNING INTO THE MID AFTERNOON
HOURS TOWARDS THE WEST VIRGINIA AND VIRGINIA BORDERS.

IN ADDITION...OUTSIDE OF ANY THUNDERSTORMS...WINDS MAY GUST TO 45 MPH
AT TIMES TODAY. GUSTS TO 50 MPH ARE POSSIBLE IN THE HIGHER TERRAIN
NEAR THE VIRGINIA BORDER. WINDS OF THIS MAGNITUDE MAY BRING DOWN
SMALL TREE LIMBS...AND CAUSE DIFFICULT DRIVING CONDITIONS...
ESPECIALLY FOR HIGH PROFILE VEHICLES.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL RADIO AND TELEVISION MEDIA
FOR FURTHER DETAILS OR UPDATES TODAY ON THIS DEVELOPING WEATHER
SITUATION. FOR THE LATEST INFORMATION...VISIT OUR INTERNET WEB SITE
AT WEATHER.GOV/JACKSONKY.

WJM
Special weather statement, May 11, 9:15 AM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
915 AM EDT SUN MAY 11 2008

KYZ050-051-058-059-111345-
BATH-MONTGOMERY-POWELL-ESTILL-
915 AM EDT SUN MAY 11 2008

...A STRONG THUNDERSTORM TO AFFECT SOUTHWESTERN BATH AND MONTGOMERY
AND NORTHWESTERN POWELL AND NORTHWESTERN ESTILL COUNTIES THROUGH 945
AM EDT SUNDAY MORNING...

AT 915 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FOX...MOVING
NORTHEAST AT 56 MPH.

THIS STORM WILL BE NEAR POWELL VALLEY AROUND 920 AM EDT...VIRDEN
AROUND 925 AM EDT...JEFFERSONVILLE AROUND 930 AM EDT...HOPE AROUND
935 AM EDT...CROOKS AROUND 940 AM EDT...

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO THREE QUARTERS OF AN INCH PER HOUR...GUSTY WINDS OF 40 TO 50
MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS.

RICHEY

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 3:40 AM EDTWind AdvisoryJKLBath, Bell, Breathitt, Clay, Elliott, Estill and 27 more20 hr
May 11, 8:41 AM EDTSevere Thunderstorm WarningJKLLaurel, Pulaski, Rockcastle34 min
May 11, 8:52 AM EDTSevere Thunderstorm WarningJKLLaurel, McCreary, Pulaski, Wayne, Whitley23 min
May 11, 9:14 AM EDTSevere Thunderstorm WarningJKLKnox, Laurel, Whitley31 min
May 11, 9:26 AM EDTSevere Thunderstorm WarningJKLClay, Jackson, Laurel, Owsley34 min
May 11, 9:28 AM EDTTornado WarningJKLClay, Knox, Laurel, Leslie32 min
May 11, 9:43 AM EDTSevere Thunderstorm WarningJKLBath, Elliott, Fleming, Menifee, Montgomery, Powell and 1 more32 min
May 11, 10:01 AM EDTTornado WarningJKLClay, Leslie, Perry29 min
May 11, 10:13 AM EDTSevere Thunderstorm WarningJKLElliott, Johnson, Magoffin, Menifee, Morgan, Rowan and 1 more47 min
May 11, 10:14 AM EDTSevere Thunderstorm WarningJKLBreathitt, Knott, Magoffin, Perry31 min
May 11, 10:26 AM EDTTornado WarningJKLBreathitt, Floyd, Knott, Magoffin, Perry, Pike34 min
May 11, 10:30 AM EDTSevere Thunderstorm WarningJKLBell, Harlan, Leslie, Letcher, Perry30 min
May 11, 10:37 AM EDTSevere Thunderstorm WarningJKLFloyd, Knott, Leslie, Letcher, Perry38 min
May 11, 10:42 AM EDTSevere Thunderstorm WarningJKLFloyd, Johnson, Magoffin, Martin33 min
May 11, 10:53 AM EDTSevere Thunderstorm WarningJKLJohnson19 min
May 11, 10:54 AM EDTTornado WarningJKLHarlan, Letcher36 min
May 11, 10:58 AM EDTTornado WarningJKLFloyd, Knott, Letcher, Pike47 min
May 11, 11:01 AM EDTTornado WarningJKLFloyd, Martin, Pike29 min
May 11, 11:06 AM EDTSevere Thunderstorm WarningJKLMartin24 min
May 11, 11:28 AM EDTSevere Thunderstorm WarningJKLPike17 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.